# SDR QXEA200400054

- Difficulty date: January 21, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,480 hours, 20,804 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HSI HEADING MISMATCH ILLUMINATED DURING FLIGHT.  ACCOMPLISHED CHECKLIST.  PRESSED HDG/DG BUTTON TWICE, MESSAGE CLEARED.  C/W MTC 9340019 STEPS OF AHRS SYSTEM SELF TEST.  SYSTEM CHECKS GOOD, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
